# SDR IPXA2021021665731

- Difficulty date: February 15, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 59,832 hours, 20,155 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERG DECLARED - NO EMERG EQUIP USED. **  ON CLIMB OUT GOT AFT CARGO DOOR EICAS MESSAGE AND CARGO DOOR OVERHEAD LIGHT.  DEFERRED AFT CARGO DOOR INDICATION & C/W DMP PER MEL 52-71-1-1. VERIFIED AFT CARGO DOOR IS LATCHED & LOCKED PRIOR TO DEPARTURE. PLACARD INSTALLED. DEFERAL # M735766CYCLED AFT CARGO DOOR W/ REF TO 52-37-00-201. CAN NOT DUPLICATE M735766 REMOVED.
